http://www.tu-ilmenau.de

Logo TU Ilmenau



Foto des Ansprechpartners
Ansprechpartner

Prof. Dr. rer. nat. habil. Matthias Kriesell

Institutsdirektor

Telefon +49 3677 69-3633

E-Mail senden


Ihre Position

INHALTE

Veröffentlichungen

Veröffentlichungen am Institut für Mathematik seit 1990

Anzahl der Treffer: 1176
Erstellt: Sun, 23 Feb 2020 08:15:35 +0100 in 0.0350 sec


Mueller, Markus;
Normal form for linear systems with respect to its vector relative degree. - In: Linear algebra and its applications : LAA.. - New York, NY : American Elsevier Publ., Bd. 430 (2009), 4, S. 1292-1312

http://dx.doi.org/10.1016/j.laa.2008.10.014
Trenn, Stephan;
A normal form for pure differential algebraic systems. - In: Linear algebra and its applications : LAA.. - New York, NY : American Elsevier Publ., Bd. 430 (2009), 4, S. 1070-1084

http://dx.doi.org/10.1016/j.laa.2008.10.004
Harant, Jochen; Rautenbach, Dieter
Domination in bipartite graphs. - In: Discrete mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 309 (2009), 1, S. 113-122

http://dx.doi.org/10.1016/j.disc.2007.12.051
Philipp, Friedrich; Trunk, Carsten
G-self-adjoint operators in Almost Pontryagin spaces. - In: Spectral theory in inner product spaces and applications. - Basel : Birkhäuser, (2009), S. 207-235

Azizov, Tomas Ya.; Behrndt, Jussi; Philipp, Friedrich; Trunk, Carsten
On domains of powers of linear operators and finite rank perturbations. - In: Spectral theory in inner product spaces and applications. - Basel : Birkhäuser, (2009), S. 31-36

Behrndt, Jussi; Förster, Karl-Heinz; Langer, Heinz; Trunk, Carsten
Spectral theory in inner product spaces and applications : 6th Workshop on Operator Theory in Krein Spaces and Operator Polynomials, Berlin, December 2006. - Basel : Birkhäuser, 2009. - XX, 250 S.. . - (Operator theory. - Vol. 188) ISBN 3-7643-8910-9
- Literaturangaben

Vogel, Silvia;
Condidence sets and convergence of random functions. - In: Festschrift in celebration of Prof. Dr. Wilfried Grecksch's 60th birthday. - Aachen : Shaker, ISBN 978-3-8322-7500-6, (2008), S. 227-245

Fabrici, Igor; , ; ,
Paths of low weight in planar graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 1, S. 121-135

https://doi.org/10.7151/dmgt.1396
Böhme, Thomas; , ; ,
Ordered and linked chordal graphs. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 2, S. 367-373

https://doi.org/10.7151/dmgt.1412
Harant, Jochen; , ; ,
On long cycles through four prescribed vertices of a polyhedral graph. - In: Discussiones mathematicae. - Warsaw : De Gruyter Open, ISSN 2083-5892, Bd. 28 (2008), 3, S. 441-451

https://doi.org/10.7151/dmgt.1418